# SDR 26251204

- Difficulty date: December 3, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Aircraft: N822TW
- Make and model: Cirrus SR22
- Aircraft serial: 1066
- Aircraft time: 128 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN334
- Condition: Chafed
- Location: Alt Air Door
- Part time: 128 hours
- Component: Induction Duct, Cirrus
- Component part number: 15708001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLT (P/N 3-34) THAT SERVES AS THE PIVOT FOR THE ALTERNATE AIR DOOR IN THE INDUCTION DUCT ASSY (P/N 15708-001) IS BEING CHAFED BY THE INDUCTION DUCT SUPPORT BRACKET (P/N 15671-002).  IN ADDITION TO THE CHAFFED BOLT THE PLASTIC DUCT IS SUSCEPTIBLE TO CRACKING AROUND THE PIVOT BOLT ON THE BOTTOM OF THE DUCT ASSY.  THIS AREA IS VERY DIFFICULT TO INSPECT WITHOUT REMOVING THE DUCT ASSY.  ALSO, IT IS NECESSARY TO REMOVE THE NUT AND SUPPORT BRACKET TO INSPECT THE BOLT FOR CHAFFING.
